MathSciNet Relay Station
MathSciNet bibliographic data
MR521122 (80b:54041) 54F45
Addis, David F.; Gresham, John H. A class of infinite-dimensional spaces. I. Dimension theory and Alexandroff's problem. Fund. Math. 101 (1978), no. 3, 195–205.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement